Pigment dispersion syndrome
UK (United Kingdom)
YesPigment dispersion syndrome
I have pigment dispersion syndrome, originally I was on Eye pressure drops but had to stop them for a week. Doctor has told me that my intraocular pressure has stabilized and remained low.
I've not been on them for two months and my pressure is 19. Doctor told me I may never use eye drops again and there is a new process with eye drops for PDS now and that people may have been taking them for 60 years without needing them.
Is this correct or should I be on my eye drops ? If it is right how is my eye presure monitored ?
Thanks for your Question
Pigment dispersion syndrome is a risk factor for Glaucoma so regular follow up with your eye doctor is very important
Multiple tests should be run to make sure that 19 mmHg is not under-estimated measurement for your intraocular pressure and it doesn't cause any damage to your optic nerve.
Corneal thickness is very important for accurate measurement of intraocular pressure. Measurement of intraocular pressure is under-estimated with thin cornea and over-estimated with thick cornea. For that reason, intraocular pressure should be corrected for corneal thickness
O.C.T and Visual field should be run regularly to make sure that there is no damage to optic nerve and nerve fiber layer.
Hi, Can nasal sprays cause permanent glaucoma? Thanks
Hi, I have been diagnosed with pigment disperse syndrome four months ago i have seen two people once a optometrist who said to come again after two years and an eye doctor jus...
Hi, My Wife had glaucoma surgery 4 days ago. 1 day after the surgery, the intraocular pressure is 38. 2 days after surgery, the pressure 34. Now upon putting in drops the tiss...
Good day, I am suffering from a suspected case of glaucoma based on the snapshot of my eye layer. I have been placed on Brimo Eye drop so i am facing a hand full of skin ...
Hi I was recently told that I am at a high risk for getting glaucoma, I have normal eye pressure 15, but 70% cupping in my eyes. And the only thing the doctor told me to not d...
Hi, Could using Alphagan P and smoking Pot cause in increase in eye pressure or cause serious side effects? Thanks
Hi, I was diagnosed with cataracts as an infant, and had my first surgery removed at eight months old. I have had five surgeries altogether, two to remove the cataracts, one f...
Hello, My 89 year old father has been taking Lumigan since April 2014 for high ocular pressure (both eyes). Presently, his pressure is 15 in both eyes. Over the past t...